sexologist-icon
Symptoms or else ?
It's been 6 days of intercourse and taking ipill I am still feeling nausea , cramps , fatigue and headache . Are they repurcerssion of ipill or symptoms of pregnancy ? Do the needful please.
227 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Consult a gynaecologist for best advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You should not take ipill routinely. If you  miss  your periods do pregnancy test..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Ipill is only for emergency use . Dont take it as routine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.